# SDR ASOA201100684

- Difficulty date: April 4, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 20,376 hours, 14,972 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA ANGLE FWD OF FS 280 LWR BULKHEAD RBL 25.00 CRACKED.   R & R ANGLE IAW SRM 51-42-06, 51-42-21.  MAJOR REPAIR.
